MAUDE Adverse Event Report: ULRICH GMBH & CO. KG UCENTUM; SCREWDRIVER, OPEN, CANNULATED, HEX 3.5MM

ULRICH GMBH & CO. KG UCENTUM; SCREWDRIVER, OPEN, CANNULATED, HEX 3.5MM
Model Number CS 3825-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011.
 
Event or Problem Description
Screwdriver tip broke off while in surgery, was not able to be retrieved, and remains in the patient.

Brand Name
UCENTUM
Common Device Name
SCREWDRIVER, OPEN, CANNULATED, HEX 3.5MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key6135004
Report Number9612420-2016-00014
Device Sequence Number13735369
Product Code NKB
UDI-Device Identifier04052536081202
UDI-Public4052536081202
Combination Product (Y/N)N
Initial Reporter CountryLU
PMA/510(K) Number
K123717
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS 3825-01
Device Catalogue NumberCS 3825-01
Device Lot NumberU003811
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2016
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/17/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2016
Initial Report FDA Received Date11/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;